Affine connections that admit tangential Levi–Civita connections
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1992), pp. 90-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_6_a10,
author = {V. V. Ryzhkov},
title = {Affine connections that admit tangential {Levi{\textendash}Civita} connections},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {90--92},
year = {1992},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_6_a10/}
}
V. V. Ryzhkov. Affine connections that admit tangential Levi–Civita connections. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1992), pp. 90-92. http://geodesic.mathdoc.fr/item/IVM_1992_6_a10/